# SDR FDEA202308101393

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 50,428 hours, 8,012 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W840217
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241MF(P/N:152W8402-17) AT STA1290/LBL105.5-107.5 FOUND   CRACK(OFF WING). EVALUATED MAIN DECK CARGO FLOOR PANEL 241MF(P/N:152W8402-17) CRACK, THE DAMAGE   SIZE : L=2.2", OUT OF ALLOWABLE LIMIT AS PER B777 SRM 53-00-50-1A ALLOWABLE DAMAGE 1   ,REV 44.0. REPAIRED THE DAMAGE AS PER B777 SRM 53-00-50-2R REPAIR 1, REV 44.0. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
